# SDR USAA950894

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48158
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 980
- Part time: 33,241 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3/CX-2 INSPECTION, FOUND CORROSION 1 INCH BY 1 INCH RIGHT LAV STATION 980 FLOOR BEAM AROUND SCREW HOLES IN FLOOR BEAM.  CUT OUT DAMAGE AND INSTALLED FILLERS AND DOUBLERS PER SRM 53-05 FIG 20D.  (M)
